RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 87(129), Number 1, Pages 91–121 (Mi msb3038)  

This article is cited in 7 scientific papers (total in 7 papers)

On certain maximal subgroups of symmetric and alternating groups

L. A. Kaluzhnin, M. Kh. Klin


Abstract: This paper deals with the problem of describing the maximal subgroups of symmetric and alternating groups. Certain primitive groups which are not multiply transitive are considered, and it is shown that among these there are infinite series of groups which are maximal in symmetric and alternating groups.
Figures: 3.
Bibliography: 15 titles.

Full text: PDF file (3442 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 16:1, 95–123

Bibliographic databases:

UDC: 512.864
MSC: Primary 20B05, 20B15; Secondary 02J10, 20B25
Received: 12.01.1971

Citation: L. A. Kaluzhnin, M. Kh. Klin, “On certain maximal subgroups of symmetric and alternating groups”, Mat. Sb. (N.S.), 87(129):1 (1972), 91–121; Math. USSR-Sb., 16:1 (1972), 95–123

Citation in format AMSBIB
\Bibitem{KalKli72}
\by L.~A.~Kaluzhnin, M.~Kh.~Klin
\paper On certain maximal subgroups of symmetric and alternating groups
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 87(129)
\issue 1
\pages 91--121
\mathnet{http://mi.mathnet.ru/msb3038}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=297854}
\zmath{https://zbmath.org/?q=an:0238.20009|0252.20001}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 16
\issue 1
\pages 95--123
\crossref{https://doi.org/10.1070/SM1972v016n01ABEH001352}


Linking options:
  • http://mi.mathnet.ru/eng/msb3038
  • http://mi.mathnet.ru/eng/msb/v129/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Tyshkevich, “Relations admitting a transitive group of automorphisms”, Math. USSR-Sb., 26:2 (1975), 245–259  mathnet  crossref  mathscinet  zmath
    2. Emmanuel Halberstadt, “On certain maximal subgroups of symmetric or alternating groups”, Math Z, 151:2 (1976), 117  crossref  mathscinet  zmath
    3. I. G. Rosenberg, “The subalgebra systems of direct powers”, Algebra univers, 8:1 (1978), 221  crossref  mathscinet  zmath
    4. Justine Skalba, “On the maximality of Sn in”, Journal of Algebra, 75:1 (1982), 158  crossref
    5. M.E. Muzychuk, “Subschemes of the Johnson scheme”, European Journal of Combinatorics, 13:3 (1992), 187  crossref
    6. G. E. Tseitlin, E. L. Yushchenko, “Algebra of algorithms and Kaluzhnin's graphschemas”, Cybern Syst Anal, 30:2 (1994), 159  crossref  mathscinet
    7. Gareth A. Jones, “Automorphisms and regular embeddings of merged Johnson graphs”, European Journal of Combinatorics, 26:3-4 (2005), 417  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:218
    Full text:84
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017